# SDR 9507789936

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1799U
- Make and model: Doug DC-9-31
- Aircraft serial: 47370
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Part number: 20709620101
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 23,896 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE MSP-IAD, RADAR BEGAN SPOKING IN LEFT 60 DEGREE QUADRANT AND WOULD NOT PAINT IN THIS AREA.  FLIGHT DIVERTED TO CLE DUE TO THUNDERSTORMS AHEAD.  REPLACED RADAR INDICATOR.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
